# SDR AALA202502259445

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 11,078 hours, 3,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSEAGE DISPLAYED ON CIDS1 DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
